The Oxford Economists in the Late Nineteenth Century
Bibliographic Data
| ID | 4297073 |
|---|---|
| Authors | John K Whitaker, John Whitaker (0000-0001-8824-471X, corresponding author) |
| Year | 1985 |
| Volume | 17 |
| Issue | 2 |
| Pages | 333-335 |
| Publication date | 1985-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | History of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0018-2702 • E-ISSN: 1527-1919 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/00182702-17-2-333 |
| OpenAlex | W4229969600 |
| Language | EN |
| Highly cited | No |
|---|